# SDR Y2PA2023081423044

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N962AA
- Make and model: Amd FALCON20
- Aircraft serial: 75
- Aircraft time: 19,286 hours, 13,909 cycles
- System (JASC): 2610 · Detection System
- Part: Seal
- Part number: MY20522008A1
- Condition: Failed
- Location: Zone 400
- Part time: 506 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: THE CREW REPORTED ON DEPARTURE, CLIMBING THROUGH 8,000 FEET THE ENGINE #2 FIRE WARNING WENT OFF. THE CREW LEVELED THE AIRPLANE AT 9,000 FEET TO RUN THE RED BOARDER CHECKLIST PROCEDURE. DURING STEP 1 OF THE CHECKLIST PROCEDURE (THRUST LEVER-VERIFY IDLE) THE ENGINE FIRE LIGHT WENT OUT. FLIGHT WAS CONTINUED WITH #2 ENGINE AT IDLE. ATC PROVIDED PRIORITY HANDLING INTO KDAL AIRPORT AT THE CREW’S REQUEST FOR THE LONG RUNWAY AND EMERGENCY SERVICES. AIRCRAFT LANDED SAFELY. CORRECTIVE ACTION: USA JET MAINTENANCE IN KDAL INSPECTED THE #2 ENGINE AND FOUND LARGE SECTION OF SEAL BLOWN OFF ON FUEL HEATER DUCT CAUSING FIRE WARNING. MAINTENANCE REMOVED AND REPLACED SEAL IAW DA20 AMM 73-10-0, PERFORMED LEAK CHECK AT IDLE AND T/O POWER WITH CREW IAW DA20 AMM 71-00-0. NO LEAKS NOTED. USA JET MAINTENANCE ALSO PERFORMED #2 ENGINE FIRE TEST IAW DA20 AMM 26-10-0, OPERATIONAL CHECK GOOD.
